Facebook Pixel

My boyfriends condom broke and I.took a plan b pill.the next night a week later u had a 2 day light bleed which I guess was my period but haven't had one since I.was suppose to start my period on the 1st but I haven't. I've taken test but they are negativ

By February 8, 2012 - 10:12pm
Rate This

Condom broke Dec 26
took plan b pill Dec 27
had a light period Jan 4-6
should have had my next period Feb 1st

Add a Comment1 Comments

EmpowHER Guest

Hi kbohanan,

Welcome to EmpowHER.  Depending when you had your last period before taking the pill. The bleeding you had might have been from the Plan B pill.  Some women experience bleeding and changes in their next period after taking Plan B.  You might want to take another pregnancy test in a few days, but if you took plan B as indicated you should be fine.

Here is a link that might be helpful





February 9, 2012 - 5:46am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!